# SDR FDEA201103100933

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552028
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, CREASE BEAM AT BS 800, RBL 64, HAS SURFACE CORROSION.  EVALUATE AND RECTIFY.  EA F-5310-145321, FUSELAGE-MAINFRAME-CREASE BEAM INBD CHORD REPAIR AT RBL 64, BETWEEN BS 780 TO BS 800 PART 1 CARRIED OUT.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-1- CRITERIA.
